Alert archive / Minnesota / Winter Weather Advisories in 2021

Winter Weather Advisory 9, NWS Grand Forks, ND

November 13, 202110 counties in North Dakota; 16 counties in Minnesota

NWS Grand Forks, ND issued this winter weather advisory at Nov 13, 2021, 6:59 AM CST for 10 counties in North Dakota; 16 counties in Minnesota. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2021, 6:59 AM CST (12:59 UTC)
Expired
Nov 13, 2021, 11:01 PM CST
In force
16 hr
Issued by
NWS Grand Forks, ND
All 26 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Cass County, ND, Cavalier County, ND, Grand Forks County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 61 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 1.0 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2021-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2021-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WWUS43 KFGF 131259
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
659 AM CST Sat Nov 13 2021

MNZ013>017-022>024-027-028-140600-
/O.NEW.KFGF.WW.Y.0009.211113T1800Z-211114T0600Z/
Pennington-Red Lake-East Polk-North Clearwater-South Beltrami-
Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-
Including the cities of Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji,
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, and Wolf Lake
659 AM CST Sat Nov 13 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT
CST TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...Portions of north central and northwest Minnesota.

* WHEN...From noon today to midnight CST tonight.

* IMPACTS...Plan on slippery road conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

MNZ001>004-007-NDZ006>008-015-016-026-027-029-030-039-054-140300-
/O.NEW.KFGF.WW.Y.0009.211113T1259Z-211114T0300Z/
West Polk-Norman-Clay-Kittson-West Marshall-Towner-Cavalier-
Pembina-Ramsey-Eastern Walsh-Nelson-Grand Forks-Steele-Traill-
Cass-Western Walsh-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Warren, Stephen, Argyle, Cando, Langdon, Cavalier, Walhalla, 
Drayton, Pembina, Neche, St. Thomas, Devils Lake, Grafton, 
Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Finley, 
Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, Edinburg, 
Adams, and Lankin
659 AM CST Sat Nov 13 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of 2 to 5 inches.

* WHERE...Portions of northwest and west central Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

dtr
2 follow-up statements
784 
WWUS43 KFGF 131906
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
106 PM CST Sat Nov 13 2021

MNZ005-006-008-009-030>032-140600-
/O.EXA.KFGF.WW.Y.0009.000000T0000Z-211114T0600Z/
Roseau-Lake Of The Woods-East Marshall-North Beltrami-
West Otter Tail-East Otter Tail-Wadena-
Including the cities of Roseau, Warroad, Greenbush, Baudette, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, and Menahga
106 PM CST Sat Nov 13 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Snow. Total snow accumulations of 2 to 4 inches. Locally
  higher amounts possible.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

MNZ013>017-022>024-027-028-140600-
/O.CON.KFGF.WW.Y.0009.000000T0000Z-211114T0600Z/
Pennington-Red Lake-East Polk-North Clearwater-South Beltrami-
Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-
Including the cities of Thief River Falls, Red Lake Falls, 
Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji,
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, and Wolf Lake
106 PM CST Sat Nov 13 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches. Locally higher amounts possible.

* WHERE...Portions of north central and northwest Minnesota.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

MNZ001>004-007-NDZ006>008-015-016-026-027-029-030-039-054-140300-
/O.CON.KFGF.WW.Y.0009.000000T0000Z-211114T0300Z/
West Polk-Norman-Clay-Kittson-West Marshall-Towner-Cavalier-
Pembina-Ramsey-Eastern Walsh-Nelson-Grand Forks-Steele-Traill-
Cass-Western Walsh-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Warren, Stephen, Argyle, Cando, Langdon, Cavalier, Walhalla, 
Drayton, Pembina, Neche, St. Thomas, Devils Lake, Grafton, 
Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Finley, 
Hope, Mayville, Hillsboro, Hatton, Portland, Fargo, Edinburg, 
Adams, and Lankin
106 PM CST Sat Nov 13 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of 3 to 5 inches.
  Locally higher amounts possible.

* WHERE...Portions of northwest and west central Minnesota and 
  northeast and southeast North Dakota.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$
883 
WWUS43 KFGF 140501
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
1101 PM CST Sat Nov 13 2021

MNZ005-006-008-009-013>017-022>024-027-028-030>032-140615-
/O.CAN.KFGF.WW.Y.0009.000000T0000Z-211114T0600Z/
Roseau-Lake Of The Woods-East Marshall-North Beltrami-Pennington-
Red Lake-East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-West Otter Tail-
East Otter Tail-Wadena-
Including the cities of Roseau, Warroad, Greenbush, Baudette, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Fergus Falls, Perham, New York Mills, 
Parkers Prairie, Henning, Battle Lake, Wadena, and Menahga
1101 PM CST Sat Nov 13 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snowfall has diminished and little additional accumulation is 
expected.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this winter weather advisory went out at Nov 13, 6:23 AM CST, 36 minutes earlier.

Area forecast discussion, Nov 13, 6:23 AM CST, 36 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
623 AM CST Sat Nov 13 2021

.UPDATE...
Issued at 616 AM CST Sat Nov 13 2021

Water vapor showing 500 mb wave along Montana and Saskatchewan
border. Area of precipitation in warm advection zone is quickly
moving east thru central ND into our western fcst area. Cams are
night are real difficult to determine precipitation. Bufkit
soundings show in E ND a dry layer 850-700 mb that will take time
to saturate. Main saturation showing for KDVL around 15z and
GFK/FAR 17-18z. Thus hard to determine extent of intensity of
precipitation reaching the ground vs radar returns. Latest short
term models still paint idea of some heavier snow bands, but some
difference in location. Regional GEM show more Fargo-DTL band
while consensus among most is nrn RRV into MN as depicted by
forecast.

&&

.SHORT TERM...(Today through Sunday)
Issued at 307 AM CST Sat Nov 13 2021

Some uncertainities in regards to strength of the 500 mb short wve
moving thru the area this aftn and evening. ECMWF remains a bit
stronger as does the 00z Canadian GEM. Both of these have center
of 500 mb short wave moving from west central ND into SE ND with
area of mostly snow north of track thru northern into east central
ND and into Minnesota. Both would have a higher probability of 4-5
inches of snow roughly DVL-GFK-BJI-PKD region. NBM precipitation
and snowfall amounts are lower as is WPC QPF which is more in the
2-3 inch range in that axis with small area of 3 to 3.5 inches
Fosston-Park Rapids, with less southwestern and far northeastern
fcst area. 00z GFS was in general farther north with 500 mb with
center moving more thru the northern RRV with sfc low near Fargo
and has less QPF. Looking at forcing, there will be 3-6 hr period
of frontogentical forcing on leading edge of precipitation shield
along with good upper level divergence. So this would lead toward
an idea of some heavier band of snow setting up, but where is
still a but uncertain with ECMWF/GEM more mid RRV and 00z GFS more
northern RRV and far NW MN.

Based on current snowfall fcsts used for this early morning
package with more reliance on WPC/NBM snowfall amounts just more
2-3 and with winds not an issue collaboration with neighboring
offices yielded no advisory. Will need to monitor though for
heavier snow area when/if it develops. Potential for a brief mix
of rain/sleet or even some fzra is there for the far SW fcst area
but the penetration of warm layer aloft isnt all that great into
the cold air via national blend of models. But HRRR would have a
bit more warmth. So bottom line things to watch as system moves
in that could alter the forecast.

NBM showing 25-35 percent of more than 4 inches Langdon-Grand
Forks-Park Rapids and will use this in messaging event.

.LONG TERM...(Sunday night through Friday)
Issued at 307 AM CST Sat Nov 13 2021

Overview...

There will be a few opportunities for impactful weather throughout
the long term period. The first of which will come in the form of
light snow with a quick moving system late Sunday into Monday with
another slower moving system progged to impact northern portions of
the forecast area Tuesday into Wednesday. Following this stretch of
active weather, a quieter pattern is then anticipated for the latter
half of the week.

Sunday night through Monday...

A transient shortwave trough is expected to traverse the forecast
area from northwest to southeast during the overnight hours from
Sunday into Monday. Surface warm air advection from southerly winds
will aid in supplying ample moisture for this system to work with.
Overall due to the progressive nature of this wave, however,
snowfall accumulations look to remain light and wind is not expected
to be much of an impact. Ensemble probabilities of exceeding 1 inch
are generally in the 10-20% range. Depending on timing, a snow to
rain transition may occur as well as a warm nose aloft works its way
in overtop of near freezing surface temperatures. This would likely
be a short, transitionary period though. Precipitation potential
aside, the aforementioned southerly surface flow will help to usher
in a brief warming trend through the early week with high potential
to break the freezing mark in most areas on Monday.

Tuesday & Wednesday...

As quickly as the Monday system comes and goes, another is expected
to take its place moving toward the midweek period. Ensemble
guidance is in generally good agreement on an upper trough trekking
across the northern Plains during this time period, with only some
variance regarding the eventual strength of its deepening. The
consensus track through Wednesday indicates a broad upper trough
that will move along the international border. While the overall
path is typically favorable for precipitation, there are some
significant question marks pertaining to the system's overall
strength and the amount available moisture ahead of it. As a result,
ensemble guidance is keeping PoPs and QPF across the northern
forecast area, with highest values near the international border.
This seems reasonable given the current trends keeping this low open
as it affects the forecast area. As the trough pushes eastward on
Wednesday, ensembles do begin to close it off and deepen it more so
over the Great Lakes region. Despite this location, some lingering
light snow may follow in its wake due to the formation of the
deformation zone, but at this time confidence is low.

Thursday & Friday...

The latter half of the week does look much quieter. As the upper
trough departs north and eastward, zonal flow aloft is expected to
follow in its place. While this will not lead to any substantial
warming trend, it is likely that generally stagnant weather will
accompany this pattern.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 616 AM CST Sat Nov 13 2021

Conditions will go into IFR midday thru the evening due to vsbys
in snow and low ceilings in the 700 to 1500 ft agl range. SE winds
10-20 kts turning west and north late tonight.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...Riddle
SHORT TERM...Riddle
LONG TERM...Rick
AVIATION...Riddle
Hazardous weather outlook, Nov 12, 3:44 PM CST, 15 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
344 PM CST Fri Nov 12 2021

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-132145-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
344 PM CST Fri Nov 12 2021

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Saturday midday into the evening will see the next system move
through, bringing 1 to 4 inches of snow. There is also a 30
percent chance for more than 4 inches of snow in parts of
Minnesota around Park Rapids and Fosston. A small amount of
freezing rain/sleet is not out of the question in far
southeastern North Dakota at the start of the event.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Nov 13, 1:04 AM CST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
104 AM CST SAT NOV 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             3 ENE MCLEOD            46.40N 97.24W
11/12/2021  M2.0 INCH        RICHLAND           ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION MCLN8 MCLEOD ND 3 E.

0700 AM     SNOW             2 NNE BACKOO            48.86N 97.70W
11/12/2021  M3.8 INCH        PEMBINA            ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION CVLN8 CAVALIER ND 7
            NW.

0800 AM     SNOW             1 N PETERSBURG          48.03N 98.00W
11/12/2021  M3.0 INCH        NELSON             ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION PBGN8 PETERSBURG ND 2
            N.

1000 AM     SNOW             2 ESE LANGDON           48.75N 98.33W
11/12/2021  M3.0 INCH        CAVALIER           ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION LNGN8 LANGDON ND 1 E.

0700 AM     SNOW             SEBEKA                  46.63N 95.08W
11/12/2021  M2.0 INCH        WADENA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SEBM5 SEBEKA MN.

1000 PM     SNOW             4 WSW WARROAD           48.90N 95.41W
11/12/2021  M1.5 INCH        ROSEAU             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WRUM5 WARROAD MN 4 W.

0730 AM     SNOW             1 SSW NEW YORK MILLS    46.51N 95.38W
11/12/2021  M1.0 INCH        OTTER TAIL         MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION NYMM5 NEW YORK MILLS
            MN.

0800 AM     SNOW             2 ESE LAKE BRONSON      48.72N 96.62W
11/12/2021  M0.7 INCH        KITTSON            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION LBRM5 LAKE BRONSON
            DAM MN.

0825 AM     SNOW             SABIN                   46.78N 96.66W
11/12/2021  M0.4 INCH        CLAY               MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SBNM5 SABIN MN.

0700 AM     SNOW             4 WNW PISEK             48.33N 97.80W
11/12/2021  M3.0 INCH        WALSH              ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION LNKN8 LANKIN ND 6 E.

0700 AM     SNOW             1 E PORTLAND            47.50N 97.35W
11/12/2021  M3.0 INCH        TRAILL             ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION MYVN8 MAYVILLE ND.

0700 AM     SNOW             1 NE PEMBINA            48.97N 97.24W
11/12/2021  M3.5 INCH        PEMBINA            ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION PBAN8 PEMBINA ND.

0500 AM     SNOW             MICHIGAN                48.03N 98.13W
11/12/2021  M3.0 INCH        NELSON             ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION MCEN8 MICHIGAN ND.

0613 AM     SNOW             1 NNW GRAND FORKS       47.93N 97.08W
11/12/2021  M1.9 INCH        GRAND FORKS        ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION GRFN8 GRAND FORKS ND
            (NWS).

0700 AM     SNOW             4 NE BRECKENRIDGE       46.30N 96.52W
11/12/2021  M1.8 INCH        WILKIN             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION BKEM5 BRECKENRIDGE MN
            3 SE.

0850 AM     SNOW             SEBEKA                  46.63N 95.09W
11/12/2021  M2.0 INCH        WADENA             MN   CO-OP OBSERVER

            CO-OP OBSERVER REPORTS 2 INCHES IN SEBEKA.

0800 AM     SNOW             LISBON                  46.44N 97.67W
11/12/2021  M1.0 INCH        RANSOM             ND   COCORAHS

            COCORAHS STATION ND-RS-2 LISBON ND 0.5 ENE.

0718 PM     SNOW             3 WNW BACKOO            48.85N 97.78W
11/12/2021  M3.0 INCH        PEMBINA            ND   COCORAHS

            COCORAHS STATION ND-PM-1 CAVALIER ND 7.9
            WNW.

0700 AM     SNOW             2 SE GRAND FORKS        47.89N 97.03W
11/12/2021  M1.5 INCH        GRAND FORKS        ND   COCORAHS

            COCORAHS STATION ND-GF-8 GRAND FORKS ND 2.5
            SE.

0700 AM     SNOW             4 SSE GRAND FORKS       47.87N 97.05W
11/12/2021  M1.7 INCH        GRAND FORKS        ND   COCORAHS

            COCORAHS STATION ND-GF-13 GRAND FORKS ND 3.7
            SSE.

0700 AM     SNOW             3 SSE GRAND FORKS       47.87N 97.03W
11/12/2021  M1.5 INCH        GRAND FORKS        ND   COCORAHS

            COCORAHS STATION ND-GF-14 GRAND FORKS ND 3.4
            SSE.

0800 AM     SNOW             3 SE GRAND FORKS        47.89N 97.03W
11/12/2021  M1.9 INCH        GRAND FORKS        ND   COCORAHS

            COCORAHS STATION ND-GF-3 GRAND FORKS 2.6 SE.

0700 AM     SNOW             2 NW VALLEY CITY        46.94N 98.04W
11/12/2021  M1.5 INCH        BARNES             ND   COCORAHS

            COCORAHS STATION ND-BR-2 VALLEY CITY ND 2.0
            NW.

0700 AM     SNOW             1 ENE WOLVERTON         46.57N 96.72W
11/12/2021  M1.0 INCH        WILKIN             MN   COCORAHS

            COCORAHS STATION MN-WK-5 WOLVERTON MN 1.1
            ENE.

0700 AM     SNOW             2 S BATTLE LAKE         46.26N 95.71W
11/12/2021  M1.3 INCH        OTTER TAIL         MN   COCORAHS

            COCORAHS STATION MN-OT-3 BATTLE LAKE MN 2.0
            S.

0700 AM     SNOW             4 SSE BATTLE LAKE       46.24N 95.70W
11/12/2021  M0.9 INCH        OTTER TAIL         MN   COCORAHS

            COCORAHS STATION MN-OT-36 BATTLE LAKE MN 3.3
            SSE.

0700 AM     SNOW             1 W PELICAN RAPIDS      46.57N 96.12W
11/12/2021  M1.0 INCH        OTTER TAIL         MN   COCORAHS

            COCORAHS STATION MN-OT-4 PELICAN RAPIDS MN
            1.4 W.

0800 AM     SNOW             DEER CREEK              46.39N 95.32W
11/12/2021  M1.2 INCH        OTTER TAIL         MN   COCORAHS

            COCORAHS STATION MN-OT-42 DEER CREEK 0.1
            WNW.

0800 AM     SNOW             TWIN VALLEY             47.26N 96.26W
11/12/2021  M0.4 INCH        NORMAN             MN   COCORAHS

            COCORAHS STATION MN-NR-1 TWIN VALLEY MN 0.1
            NE.

0700 AM     SNOW             4 WSW HOFFMAN           45.80N 95.86W
11/12/2021  M1.0 INCH        GRANT              MN   COCORAHS

            COCORAHS STATION MN-GR-11 HOFFMAN MN 4.0
            WSW.

0700 AM     SNOW             3 S HOFFMAN             45.78N 95.78W
11/12/2021  M1.0 INCH        GRANT              MN   COCORAHS

            COCORAHS STATION MN-GR-4 KENSINGTON MN 4.1
            W.

0700 AM     SNOW             4 NNW MUSKODA           46.92N 96.45W
11/12/2021  M1.5 INCH        CLAY               MN   COCORAHS

            COCORAHS STATION MN-CY-19 GLYNDON MN 6.9
            ENE.

0700 AM     SNOW             4 E LAVINIA             47.52N 94.72W
11/12/2021  M2.0 INCH        BELTRAMI           MN   COCORAHS

            COCORAHS STATION MN-BM-15 BEMIDJI MN 7.8
            ENE.

0730 AM     SNOW             3 ENE RICHWOOD          47.00N 95.77W
11/12/2021  M1.3 INCH        BECKER             MN   COCORAHS

            COCORAHS STATION MN-BK-19 CALLAWAY 7.0 E.

0800 AM     SNOW             2 WNW CORMORANT         46.74N 96.11W
11/12/2021  M1.2 INCH        BECKER             MN   COCORAHS

            COCORAHS STATION MN-BK-15 LAKE PARK MN 9.9
            S.

0800 AM     SNOW             5 SSW BLABON            47.34N 97.83W
11/12/2021  M1.2 INCH        STEELE             ND   COCORAHS

            COCORAHS STATION ND-ST-3 HOPE ND 5.4 WNW.

0600 AM     SNOW             ABERCROMBIE             46.45N 96.73W
11/12/2021  M1.5 INCH        RICHLAND           ND   COCORAHS

            COCORAHS STATION ND-RC-8 ABERCROMBIE ND 0.2
            NW.

0630 AM     SNOW             COOPERSTOWN             47.45N 98.13W
11/12/2021  M1.3 INCH        GRIGGS             ND   COCORAHS

            COCORAHS STATION ND-GG-3 COOPERSTOWN 0.4
            WNW.

0700 AM     SNOW             1 ESE LANGDON           48.76N 98.34W
11/12/2021  M3.0 INCH        CAVALIER           ND   COCORAHS

            COCORAHS STATION ND-CV-4 LANGDON ND 1.4 ESE.

0700 AM     SNOW             2 SSE NORTH RIVER       46.93N 96.79W
11/12/2021  M2.0 INCH        CASS               ND   COCORAHS

            COCORAHS STATION ND-CS-45 FARGO ND 3.6 NNE.

0700 AM     SNOW             2 SSW MENTOR            47.67N 96.17W
11/12/2021  M2.0 INCH        POLK               MN   COCORAHS

            COCORAHS STATION MN-PK-15 MENTOR MN 2.5 SSW.

0700 AM     SNOW             5 S MAVIE               48.07N 95.92W
11/12/2021  M1.8 INCH        PENNINGTON         MN   COCORAHS

            COCORAHS STATION MN-PG-3 GOODRIDGE MN 7.4
            SW.

0700 AM     SNOW             6 NNE FERGUS FALLS      46.35N 96.01W
11/12/2021  M2.4 INCH        OTTER TAIL         MN   COCORAHS

            COCORAHS STATION MN-OT-16 FERGUS FALLS MN
            5.6 NNE.

0600 AM     SNOW             COMSTOCK                46.66N 96.75W
11/12/2021  M2.0 INCH        CLAY               MN   COCORAHS

            COCORAHS STATION MN-CY-22 COMSTOCK MN 0.1 E.

0900 AM     SNOW             2 S SOLWAY              47.49N 95.12W
11/12/2021  M5.0 INCH        BELTRAMI           MN   COCORAHS

            COCORAHS STATION MN-BM-14 SOLWAY MN 2.1 S.

0700 AM     SNOW             5 NNW CORMORANT         46.80N 96.12W
11/12/2021  M2.2 INCH        BECKER             MN   COCORAHS

            COCORAHS STATION MN-BK-6 LAKE PARK MN 6.0 S.

1146 AM     SNOW             DEVILS LAKE             48.11N 98.87W
11/12/2021  E1.5 INCH        RAMSEY             ND   PUBLIC

            REPORT OF 1.5" IN DEVILS LAKE.

1033 AM     SNOW             4 SW OBERON             47.88N 99.27W
11/12/2021  E2.0 INCH        BENSON             ND   PUBLIC

            PUBLIC REPORTS 2 INCHES OF SNOW SOUTHWEST OF
            OBERON.

0700 AM     SNOW             3 NW SHEVLIN            47.56N 95.30W
11/12/2021  M6.0 INCH        CLEARWATER         MN   PUBLIC

            24 HOUR SNOWFALL.

&&
Local storm report, Nov 13, 1:06 AM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
106 AM CST SAT NOV 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY SNOW       4 W WARROAD             48.91N 95.41W
11/12/2021  M7.5 INCH        ROSEAU             MN   CO-OP OBSERVER

            36 HOUR SNOWFALL TOTAL FOR EVENT.

&&
Local storm report, Nov 13, 1:11 AM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
111 AM CST SAT NOV 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     SNOW             FARGO                   46.88N 96.82W
11/12/2021  M1.0 INCH        CASS               ND   CO-OP OBSERVER

            STORM TOTAL SNOW. OFFICIAL FARGO SNOWFALL.

&&
Special weather statement, Nov 13, 4:19 AM CST, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
419 AM CST Sat Nov 13 2021

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-132115-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
Including the cities of Crookston, East Grand Forks, Ada,
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster,
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle,
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah,
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh,
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush,
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake,
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids,
Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham,
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena,
Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando,
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton,
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna,
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro,
Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner,
Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin
419 AM CST Sat Nov 13 2021

...ANOTHER ROUND OF SNOW SATURDAY...

Another round of light snow will move through the region Saturday
morning into the afternoon and evening hours. Some light freezing
rain or sleet may even mix in at the start of precipitation in
far southeastern North Dakota. Accumulating snow will continue
into Saturday night before tapering off. There is still some
uncertainty in the exact strength of the system. Overall
accumulations are expected to be in the 1 to 4 inch range, but if
a heavier band sets up some higher amounts are not out of the
question.

Anyone with travel plans on Saturday is encouraged to check back
for later updates, as the forecast could still change, with a
possibility of even greater impacts in some areas.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 2:39 PM CSTWind AdvisoryFGFBarnes, Griggs, Ransom, Richland, Sargent6 hr
Nov 13, 5:29 PM CSTHigh Wind WarningFGFBarnes, Ransom, Richland, Sargent4 hr

Nearby

Winter Weather Advisories in Minnesota, 2021Winter Weather Advisories in North Dakota, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.